Alert archive / Tennessee / Wind Advisories in 2010

Wind Advisory 4, NWS Nashville, TN

October 25, 201039 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Oct 25, 2010, 4:02 PM CDT for 39 counties in Tennessee. It took effect at Oct 26, 2010, 12:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 4:02 PM CDT (21:02 UTC)
In effect from
Oct 26, 2010, 12:00 AM CDT
Expired
Oct 26, 2010, 4:00 PM CDT
In force
16 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WWUS74 KOHX 252102
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT...

.STRONG LOW TO MID LEVEL WINDS WILL BE PRESENT OVER THE MID STATE
BY MIDNIGHT TONIGHT THROUGH AT LEAST THE MID AFTERNOON HOURS ON
TUESDAY. THIS IS THE RESULT OF A STRONG PRESSURE GRADIENT SURFACE
AND ALOFT ESTABLISHING ITSELF ACROSS MIDDLE TENNESSEE AHEAD OF
A STRONG SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCES THAT
ARE FORECAST TO MOVE ACROSS THE MID STATE ON TUESDAY.

TNZ005>011-022>034-056>066-075-077>080-093>095-261000-
/O.NEW.KOHX.WI.Y.0004.101026T0500Z-101026T2100Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
402 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CDT
TUESDAY. 

WINDS OF BETWEEN 20 AND 30 MPH...WITH GUST IN EXCESS OF 35 MPH
CAN BE EXPECTED FROM MIDNIGHT TONIGHT THROUGH 4 PM CDT TUESDAY...
AS A STRONG PRESSURE GRADIENT AT THE SURFACE AND ALOFT DEVELOPS
ACROSS MIDDLE TENNESSEE IN ADVANCE OF A WELL DEFINED COLD FRONTAL
SYSTEM APPROACHING AND MOVING THROUGH THE MID STATE TONIGHT THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
31
1 follow-up statement
435 
WWUS74 KOHX 260813
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
313 AM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT...

.STRONG LOW TO MID LEVEL WINDS WILL BE PRESENT OVER THE MID STATE
TODAY. THIS IS THE RESULT OF A STRONG PRESSURE GRADIENT AT THE
SURFACE AND ALOFT ESTABLISHING ITSELF ACROSS MIDDLE TENNESSEE
AHEAD OF A STRONG COLD FRONT FORECAST TO MOVE ACROSS THE MID STATE
LATER THIS AFTERNOON.

TNZ005>011-022>034-056>066-075-077>080-093>095-262100-
/O.CON.KOHX.WI.Y.0004.000000T0000Z-101026T2100Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
313 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

WINDS OF BETWEEN 20 AND 30 MPH...WITH GUST IN EXCESS OF 35 MPH
CAN BE EXPECTED THROUGH 4 PM AS A STRONG PRESSURE GRADIENT DEVELOPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

07

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:41 PM CDT, 21 minutes earlier.

Area forecast discussion, Oct 25, 3:41 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CDT MON OCT 25 2010

.DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A EURO/GFS MODEL SOLUTION
COMPROMISE THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...ACTIVE WX PATTERN OVER THE NEXT 36 HOURS.
A SFC COLD FRONT WILL BE APPROACHING THE MS RIVER VALLEY... WITH
A WELL DEFINED UPPER LEVEL SHORTWAVE NOT FAR BEHIND FRONT. VERY
BROAD UPPER LEVEL TROUGH WILL POSSIBLY SLOW DOWN MOVEMENT OF COLD
FRONT ACROSS THE MID STATE TUE/TUE NIGHT.

GOOD MOISTURE AND INSTABILITY AHEAD OF THIS FRONT...ALONG WITH
A PRONOUNCED STRONG LOW LEVEL/MID LEVEL JET DYNAMICS...POSITIONED
ACROSS THE MID STATE FROM MIDNIGHT TONIGHT THRU AT LEAST THE
AFTERNOON HOURS ON TUE. TIGHT SFC PRESSURE GRADIENT...60KT 925
MB...850MB 75KT JET...ALONG WITH A 500 MB JET IN EXCESS OF
85KTS...SHOULD BE ACROSS THE MID STATE BY AROUND 18Z TUE.
DESPITE CLOUD COVERAGE...THERE SHOULD BE ENOUGH MIXING IN THE
LOW LEVELS TO SUPPORT GUST IN EXCESS OF 35 MPH AT THE
SFC....ALONG WITH SUSTAINED SFC WINDS AT OR IN EXCESS OF 25 MPH.
AS A RESULT...BY PRESS TIME...WILL ISSUE A WIND ADVISORY FOR
ALL OF MIDDLE TENNESSEE FROM MIDNIGHT TONIGHT UNTIL 4 PM TUE.

WITH STILL SOME TIMING DIFFERENCES BETWEEN THE PREFERRED EURO/GFS
CONSENSUS SOLUTION...AND WITH OUR AREA STILL UNDER A SLIGHT RISK
FOR SVR TSTMS ON TUE...AT THIS TIME...WILL NOT MENTION SVR TSTMS
IN THE FORECAST PACKAGE...AND LEAN TOWARD THE NEXT MODEL RUN/FORECASTERS
DIS CREATION. AS OF THIS TIME ALSO...WOULD LEAN TOWARD AT LEAST AN
ISOLATED SVR WX EVENT WITH DAMAGING WINDS THE MAIN CONCERN PER A
SQUALL LINE DEVELOPING AHEAD OF THIS SFC COLD FRONT. HOWEVER...
CERTAINLY CAN NOT RULE OUT THE DEVELOPMENT OF ISO TORNADOES
ALSO...BUT DIRECTIONAL WIND SHEAR NOT EXPECTED TO BE THE MOST
CONDUCIVE FOR TORNADO DEVELOPMENT. HOWEVER ALSO...DEVELOPMENT OF
POSSIBLE BOWING SEGMENTS WITHIN THIS SQUALL LINE COULD BE QUICK
PRODUCERS OF TORNADOES.

AS FOR THE THREAT OF FLOODING...WITH THE AREA HAVING BETWEEN ONE AND
TWO INCHES OF RAINFALL LAST NIGHT...BUT WITH GROUND NOT BEING SATURATED
FROM CONTINUING RAINFALL OVER THE LAST FEW WEEKS...WILL NOT UPGRADE
THE HYDROLOGICAL OUTLOOK TO A FLOOD WATCH AT THIS TIME. HOWEVER...
WOULD NOT BE SURPRISED IF INDIVIDUAL TSTMS PRODUCE LOCALLY HEAVY
RAINFALL AT SELECTED LOCATIONS...RESULTING IN LOCAL MINOR FLOODING
OF USUALLY PRONE LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS.
WITH THIS IN MIND...WILL ISSUE AN UPDATE TO THE HYDROLOGICAL
OUTLOOK TO INDICATE THE END OF A WIDESPREAD FLOOD THREAT.

FOR THE REMAINDER OF THE FORECAST...LOOK FOR A SLOW END TO SHWRS/TSTMS
TUE NIGHT INTO WED MORNING...WITH RIDGING INFLUENCES SFC/ALOFT
PROVIDING DRY AND NEAR SEASONABLY NORMAL TEMPS UNTIL THE NEXT WX
SYSTEM MOVES CLOSE TO THE MID STATE EARLY NEXT WEEK.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  79  53  80 /  20  80  40  10
CLARKSVILLE    67  77  49  77 /  20  80  20  10
CROSSVILLE     64  75  57  71 /  20  80  80  20
COLUMBIA       68  79  55  80 /  20  80  40  10
LAWRENCEBURG   67  78  56  79 /  20  80  40  10
WAVERLY        68  78  51  78 /  20  80  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CDT TUESDAY FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

31
Hazardous weather outlook, Oct 25, 6:19 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
619 AM CDT MON OCT 25 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-261030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
619 AM CDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY...
ESPECIALLY IN THE AFTERNOON AND EVENING. ADDITIONALLY...LOCALLY
HEAVY RAIN MAY OCCUR. THE MAIN THREAT FROM SEVERE STORMS WILL BE
DAMAGING WIND BUT ISOLATED TORNADOES ARE NOT OUT OF THE QUESTION.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Oct 25, 10:52 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 AM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     7 WSW COLUMBIA          35.58N 87.16W
10/24/2010                   MAURY              TN   DEPT OF HIGHWAYS

            TREE REPORTED DOWN AT THE INTERSECTION OF CANAAN AND
            ASHWOOD ROADS.

&&

RLH
Local storm report, Oct 25, 10:57 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     LIGHTNING        4 ENE FRANKLIN          35.95N 86.78W
10/24/2010                   WILLIAMSON         TN   LAW ENFORCEMENT

            A LIGHTNING STRIKE SET FIRE TO A RESIDENCE ON CHATFIELD
            WAY.

&&

RLH
Local storm report, Oct 25, 12:31 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 ENE WAYNESBORO        35.35N 87.68W
10/24/2010                   WAYNE              TN   EMERGENCY MNGR

            TREES AND A FLAG POLE WERE BLOWN DOWN. ALSO THERE WERE
            DOORS BLOWN OFF A GARAGE.

&&

RLH
Local storm report, Oct 25, 12:33 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 E COLLINWOOD          35.18N 87.71W
10/24/2010                   WAYNE              TN   EMERGENCY MNGR

            ROOF BLOWN OFF OF A RESIDENCE IN COLLINWOOD.

&&

RLH
Local storm report, Oct 25, 12:35 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1235 PM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     5 ENE WAYNESBORO        35.35N 87.68W
10/24/2010                   WAYNE              TN   EMERGENCY MNGR

            TREES AND A FLAG POLE WERE BLOWN DOWN. ALSO THERE WERE
            DOORS BLOWN OFF A GARAGE.

0700 PM     TSTM WND DMG     9 SE HOHENWALD          35.46N 87.45W
10/24/2010                   LAWRENCE           TN   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 20 IN THE SOUTHEASTERN PART OF THE
            COUNTY.

0724 PM     TORNADO          MOUNT PLEASANT          35.55N 87.19W
10/24/2010                   MAURY              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A RAIN-WRAPPED, ALBEIT
            WELL-DEFINED TORNADO, VISIBLE DURING LIGHTNING FLASHES,
            DUE WEST OF THE MAURY COUNTY AIRPORT IN MOUNT PLEASANT.

0730 PM     TSTM WND DMG     2 W COLLINWOOD          35.18N 87.78W
10/24/2010                   WAYNE              TN   EMERGENCY MNGR

            HALF OF A ROOF BLOWN OFF HOUSE AT 173 DANIEL LANE.

0730 PM     TSTM WND DMG     7 WSW COLUMBIA          35.58N 87.16W
10/24/2010                   MAURY              TN   DEPT OF HIGHWAYS

            TREE REPORTED DOWN AT THE INTERSECTION OF CANAAN AND
            ASHWOOD ROADS.

0745 PM     TSTM WND DMG     2 E COLLINWOOD          35.18N 87.71W
10/24/2010                   WAYNE              TN   EMERGENCY MNGR

            ROOF BLOWN OFF OF A RESIDENCE IN COLLINWOOD.

0750 PM     TSTM WND DMG     13 W LAWRENCEBURG       35.25N 87.57W
10/24/2010                   LAWRENCE           TN   EMERGENCY MNGR

            POWER OUTAGES FROM LAWRENCE/WAYNE COUNTY LINE EASTWARD TO
            3 MILES WEST OF LAWRENCEBURG.

0829 PM     FUNNEL CLOUD     5 S SMYRNA              35.91N 86.52W
10/24/2010                   RUTHERFORD         TN   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED BY TRAINED SPOTTER NEAR INTERSTATE
            24 AND ALMAVILLE ROAD. FUNNEL CLOUD WAS LOWERING.

0900 PM     LIGHTNING        4 ENE FRANKLIN          35.95N 86.78W
10/24/2010                   WILLIAMSON         TN   LAW ENFORCEMENT

            A LIGHTNING STRIKE SET FIRE TO A RESIDENCE ON CHATFIELD
            WAY.

&&

31
Local storm report, Oct 25, 12:40 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1240 PM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     5 NE WAYNESBORO         35.37N 87.69W
10/24/2010                   WAYNE              TN   FIRE DEPT/RESCUE

            TREES BLOWN DOWN IN THE WALNUT GROVE CEMETERY.

&&

RLH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:08 PM CDTTornado WarningOHXLawrence, Lewis, Maury37 min
Oct 24, 7:32 PM CDTTornado Warning EmergencyOHXMaury28 min
Oct 24, 7:42 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne33 min
Oct 24, 7:56 PM CDTTornado WarningOHXMaury, Williamson17 min
Oct 24, 8:12 PM CDTTornado WarningOHXRutherford, Williamson33 min
Oct 24, 8:13 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence32 min
Oct 24, 8:40 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson56 min
Oct 24, 8:50 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury21 min
Oct 24, 9:09 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford36 min
Oct 24, 9:21 PM CDTTornado WarningOHXBedford, Coffee, Rutherford39 min
Oct 24, 9:37 PM CDTSevere Thunderstorm WarningOHXWayne23 min
Oct 24, 9:39 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam51 min
Oct 24, 10:01 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Wayne29 min
Oct 25, 12:43 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee32 min

Nearby

Wind Advisories in Tennessee, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.